# SDR CALA2022011200117

- Difficulty date: January 12, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737-800
- Aircraft serial: 28955
- Aircraft time: 69,523 hours, 25,045 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOW FUEL COMPARED WITH PLANNED BURN.1200 LOW AFTER 30 MIN OF F LT PLACED LEFT MAIN TANK COCKPIT QAUNTITY GAUGE ON MEL. MAIN TANK JUMPER HARNESS. UPON CLEARING MEL, RETURN BUSSING PLUG TO PHXMM. PLACED ON MEL. QAUNTITY SYSTEM HAS BEEN DEACTIVATED WITH BUSSING PLUG CONNECTOR PERFORMED NON ROUTNE FUELING, REF. FUELSTICK MAN. AMM 12-11-02. APPROVED FIM TASK 28-21 TASK 804, POSSIBLE CAUSES FQPU, COMPENSATOR, PER MEL 2806A. FUEL QTY PROCESSOR 29-2841-9-0003. REQUIRES FURTHER TROUBLESHOOTING.  REMOVED & STOWED BUSSING PLUG RECONNECTED BUSSING PLUG, 28-41-41-400-801. ACCOMPLISHED FQIS RE-INSTALLED  BUSSING PLUG JUMPER HARNESS PER MEL 2806A. BITE, LEFT WING QTY STILL IS BLANK. HISTORY SHOWS MSG 28-41105.
